# SDR HNAA2009061900186

- Difficulty date: February 3, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N329EN
- Make and model: Dhav DHC8311
- Aircraft serial: 290
- Aircraft time: 35,198 hours, 39,597 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Web
- Condition: Damaged
- Location: Lt Intake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE BOTTOM COWLING INBD INTAKE WEB DAMAGE. REPAIR INTAKE WEB IAW RD8-71-74.
